On Some Extension of Feige’s Inequality
- 1.9k Downloads
An extension of the Feige inequality [Feige, SIAM J. Comput. 35,964–984 (2006)] is formulated and proved in a relatively simple way.
KeywordsFourth Moment Method Independent Zero-mean Random Variables Extreme Point Theory Uriel Feige Berry-Esseen Inequality
I would like to thank Franck Barthe for a fruitful discussion which inspired my work on Feige’s inequality during my visit to Institut de Mathématiques at Université Paul Sabatier in Toulouse in May 2010. It is a pleasure to acknowledge their kind hospitality. Research partially supported by Polish MNiSzW Grant N N201 397437.